Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

90 day birth control pills...anyone??? They make me fat I think!!

Posted by on Feb. 13, 2009 at 2:42 PM
  • 5 Replies

Okay...seriously....about a week before my period, without fail I always put on 4-5 lbs......well I started that 90 day birth conrol, when I was supposed to skip my first period after startign....it stil came light, second one skipped and now I am almost to the end where I am to have a period.....but for over a month now I have been up like 6 lbs.....I have cut back on calories and upped my workout....and nothing!! I cant drop a pound!! Could it be because I am not having a period and not resetting??  Its usually when my period starts or a few days in that I drop back down..but I havent had one....soooo....anyone else have this problem??    I dont know what else it could be......I cant handle being up the lbs...bleh!

by on Feb. 13, 2009 at 2:42 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-5):
sxwalke
by on Feb. 13, 2009 at 2:52 PM

anyone??

elvir2babes
by on Feb. 13, 2009 at 2:52 PM

bump


Divorced, Separated, Single or Widowed Moms! Check out this awesome group!! http://www.cafemom.com/group/ConfidentSingleMoms

sxwalke
by on Feb. 13, 2009 at 5:35 PM

bumping for myself  :)

angeline
by on Feb. 13, 2009 at 5:39 PM

ots not that they make you fat.. they trick ur  body into thinking thatur pregnant ,, and it makes you crave carbs n stuff like that .. im pretty sure thats whats going on .. correct me if im wrong :)

gnr
by on Feb. 13, 2009 at 5:41 PM

Do you mean the Depo-shot or is this another oral contraceptive.  I just started the shot the beginning of this month.  A common side effect is weight gain.  I haven't been on it long enough to say.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)